# SDR C2XA11IA063A

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 30,002 hours, 22,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 97030209
- Condition: Inoperative
- Location: Ac Bay
- Part time: 29,896 hours, 24,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MTY - FLIGHT 2127, THE CREW REPORTED THAT THE NUMBER ONE PACK WAS SURGING AND THE CABIN FILLS WITH SMOKE.  PACK ONE WAS PLACED ON MEL, AND THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
